# SDR DXTR20130118001

- Difficulty date: January 7, 2013
- Submitted: January 18, 2013
- Operation: General aviation
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 3,202 hours, 3,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2524001701350D
- Condition: Cracked
- Location: Zone 100
- Part time: 3,202 hours, 3,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7, AFT INBD MOUNTING CLEAT CRACKED.  R & R NR 7 SEAT MOUNTING RAIL, REF COMPONENT, MM 25-20-90.
